# SDR SWAA2019031930796

- Difficulty date: March 8, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STRINGER PREVIOUS REPAIR NUTPLATE CORRODED NUTPLATE AT BS 767+5, RBL 8.  R&R STRINGER IAW EA.
